mydriatic

(redirected from atropine-like drug)
Also found in: Thesaurus, Medical, Encyclopedia.

myd·ri·at·ic

 (mĭd′rē-ăt′ĭk)
adj.
Causing dilatation of the pupils.
n.
A mydriatic drug.

[From mydriasis.]

mydriatic

(ˌmɪdrɪˈætɪk)
adj
(Pathology) relating to or causing mydriasis
n
(Pharmacology) a mydriatic drug

myd•ri•at•ic

(ˌmɪd riˈæt ɪk)

adj.
1. pertaining to or producing mydriasis.
n.
2. a mydriatic drug.
[1850–55]
ThesaurusAntonymsRelated WordsSynonymsLegend:
Noun1.mydriatic - a drug that causes the pupil of the eye to dilate; used to aid eye examinations
atropine - a poisonous crystalline alkaloid extracted from the nightshade family; used as an antispasmodic and to dilate the eye pupil; also administered in large amounts as an antidote for organophosphate nerve agents or organophosphate insecticides
drug - a substance that is used as a medicine or narcotic
Translations

myd·ri·at·ic

a. midriático-a, que causa dilatación de la pupila del ojo.